- -

Matrix Nonstandard Numerical Schemes for Epidemic Models

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Matrix Nonstandard Numerical Schemes for Epidemic Models

Show simple item record

Files in this item

dc.contributor.author González Parra, Gilberto Carlos es_ES
dc.contributor.author Villanueva Micó, Rafael Jacinto es_ES
dc.contributor.author Arenas Tawil, Abraham José es_ES
dc.date.accessioned 2016-02-02T18:50:47Z
dc.date.available 2016-02-02T18:50:47Z
dc.date.issued 2010-11
dc.identifier.issn 1109-2769
dc.identifier.uri http://hdl.handle.net/10251/60495
dc.description.abstract This paper is concerned with the construction and developing of several nonstandard finite difference (NSFD) schemes in matrix form in order to obtain numerical solutions of epidemic models. In particular, we deal with a classical SIR epidemic model and a seasonal model associated with the evolution of the transmission of respiratory syncytial virus RSV in the human population. The first model is an autonomous differential equation system, and the second one is a nonautonomous one which generally is more difficult to be solved. The numerical schemes developed here can be used in other general epidemic models based on ordinary differential equations. One advantage of the developed methodology is that can be used easily by the scientific community without special knowledge. In addition, these NSFD schemes which are based on the the nonstandard finite difference methods developed by Mickens solve numerically systems describing epidemics with less computational effort. Finally, with these matrix NSFD schemes it can be exploited more easily matrix operations advantages. es_ES
dc.language Inglés es_ES
dc.publisher World Scientific and Engineering Academy and Society (WSEAS) es_ES
dc.relation.ispartof WSEAS Transactions on Mathematics es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Matrix difference scheme es_ES
dc.subject Nonstandard schemes es_ES
dc.subject Matrix computation es_ES
dc.subject Numerical solution es_ES
dc.subject Epidemic model es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Matrix Nonstandard Numerical Schemes for Epidemic Models es_ES
dc.type Artículo es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation González Parra, GC.; Villanueva Micó, RJ.; Arenas Tawil, AJ. (2010). Matrix Nonstandard Numerical Schemes for Epidemic Models. WSEAS Transactions on Mathematics. 9(11):840-850. http://hdl.handle.net/10251/60495 es_ES
dc.description.accrualMethod Senia es_ES
dc.relation.publisherversion http://www.worldses.org/journals/mathematics/mathematics-2010.htm es_ES
dc.description.upvformatpinicio 840 es_ES
dc.description.upvformatpfin 850 es_ES
dc.type.version info:eu repo/semantics/publishedVersion es_ES
dc.description.volume 9 es_ES
dc.description.issue 11 es_ES
dc.relation.senia 206158 es_ES
dc.identifier.eissn 2224-2880


This item appears in the following Collection(s)

Show simple item record